Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   JOURNAL OF MATHEMATICAL EXTENSION   2018 , Volume 12 , Number 4; Page(s) 101 To 113.

The Arithmetical Rank of k-Complete Ideals

Author(s):  Dupont Luis Alfredo*, Mendoza Ramirez Daniel Gualtiero, Rodriguez Olivarez Miriam
* Department of Mathematics Faculty of Mathematics Universidad Veracruzana Xalapa, Ver., Mexico
We introduce the notions of algebraic and arithmetic derivation. As an application, we use the combinatorial decomposition of an ideal to provide a constructive method to find the algebraic invariants, as the arithmetical rank, for a family of squarefree monomial ideals, the $k$--complete ideals $I_k^n, $ also known as squarefree Veronese ideals of degree $k$.
Keyword(s): arithmetical rank,Lyubeznik resolution,monomial ideal,projective dimension
  • ندارد
  pdf-File tarjomyar Yearly Visit 63
Latest on Blog
Enter SID Blog